# SDR ABXA20231025207

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 70,431 hours, 47,708 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI C HYD DEM PIMP EICAS MESSAGE APPEARED , AC RETURN TIO BLOCK AC GROUNDED BY MAINTENANCE AND  DEFERRED SYSTEM IAW ABX MEL 29-11-3 AC RETURNED TO SERVICE
